# SDR 97UAL900144

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UA
- Make and model: Boeing 737522
- Aircraft serial: 26672
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FLOOR STRIPPING AT 04A TORN OFF FROM THE FLOOR.  REPAIRED EEL LIGHTING, OPS CHECK GOOD.
